On semigroups of matrices over the tropical semiring
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Volume 28 (1994) no. 3-4, pp. 277-294.
@article{ITA_1994__28_3-4_277_0,
     author = {Simon, Imre},
     title = {On semigroups of matrices over the tropical semiring},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {277--294},
     publisher = {EDP-Sciences},
     volume = {28},
     number = {3-4},
     year = {1994},
     zbl = {0888.68086},
     mrnumber = {1282449},
     language = {en},
     url = {http://www.numdam.org/item/ITA_1994__28_3-4_277_0/}
}
TY  - JOUR
AU  - Simon, Imre
TI  - On semigroups of matrices over the tropical semiring
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 1994
DA  - 1994///
SP  - 277
EP  - 294
VL  - 28
IS  - 3-4
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/ITA_1994__28_3-4_277_0/
UR  - https://zbmath.org/?q=an%3A0888.68086
UR  - https://www.ams.org/mathscinet-getitem?mr=1282449
LA  - en
ID  - ITA_1994__28_3-4_277_0
ER  - 
%0 Journal Article
%A Simon, Imre
%T On semigroups of matrices over the tropical semiring
%J RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
%D 1994
%P 277-294
%V 28
%N 3-4
%I EDP-Sciences
%G en
%F ITA_1994__28_3-4_277_0
Simon, Imre. On semigroups of matrices over the tropical semiring. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Volume 28 (1994) no. 3-4, pp. 277-294. http://www.numdam.org/item/ITA_1994__28_3-4_277_0/

1. S. Eilenberg, Automata, Languages, and Machines, Volume A, Academic Press, New York, 1974. | MR | Zbl

2. K. Hashiguchi, Limitedness theorem on finite automata with distance functions, J. Comput. Syst. Sci., 1982, 24, pp. 233-244. | MR | Zbl

3. K. Hashiguchi, Improved limitedness theorems on finite automata with distance functions, Theoretical Comput. Sci., 1990, 72. | MR | Zbl

4. H. Leung, An Algebraic Method for Solving Decision Problems in Finite Automata Theory, PhD thesis, Department of Computer Science, The Pennsylvania State University, 1987.

5. H. Leung, On the topological structure of a finitely generated semigroup of matrices, Semigroup Forum, 1988, 37, pp. 273-287. | EuDML | MR | Zbl

6. I. Simon, Limited subsets of a free monoid, In Proc. 19th Annual Symposium on Foundations of Computer Science, Piscataway, N. J., 1978, Institute of Electrical and Electronics Engineers, pp. 143-150. | MR

7. I. Simon, Recognizable sets with multiplicities in the tropical semiring. In M. P. Chytil, L. Janiga, and V. Koubek, Eds., Mathematical Foundations of Computer Science, Berlin, 1988. Springer-Verlag, Lectures Notes in Computer Science, 324, pp. 107-120. | MR | Zbl

8. I. Simon, Factorization forests of finite height, Theoretical Comput. Sci., 1990, 72, pp. 65-94. | MR | Zbl

9. I. Simon, The nondeterministic complexity of a finite automaton, In M. Lothaire, Ed, Mots - mélanges offerts à M. P. Schützenberger, Hermès, Paris, 1990, pp. 384-400. | MR